# SDR SWIA201128473

- Difficulty date: October 31, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 21,820 hours, 18,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING LANDING GEAR TO UP A RIGHT MAIN GEAR DISAGREE MESSAGE.  (FLT 6242)  ADJUSTED RIGHT MLG UPLOCK SENSOR.
